Macfast 125mg Susp 60ml
Marketer
Macleods Pharmaceuticals Pvt Ltd
Composition
Paracetamol (125mg/5ml)
About Macfast 125mg Susp 60ml
Macfast 125mg Susp 60ml (Paracetamol) is a common pain reliever and fever reducer. It's generally safe when taken as directed, but exceeding the recommended dose can cause serious liver damage. Always follow the instructions on the packaging and consult your doctor or pharmacist if you have any concerns or pre-existing conditions, particularly liver or kidney disease. Avoid alcohol while taking paracetamol.
Last Updated On 15 May. 2025 | 01:20 AM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.